Turán type inequalities for the partial sums of the generating functions of Bernoulli and Euler numbers
Version of Record online: 7 SEP 2012
Copyright © 2012 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 285, Issue 17-18, pages 2129–2156, December 2012
How to Cite
Koumandos, S. and Pedersen, H. L. (2012), Turán type inequalities for the partial sums of the generating functions of Bernoulli and Euler numbers. Math. Nachr., 285: 2129–2156. doi: 10.1002/mana.201100299
- Issue online: 29 NOV 2012
- Version of Record online: 7 SEP 2012
- Manuscript Accepted: 24 JUL 2012
- Manuscript Revised: 20 JUN 2012
- Manuscript Received: 31 OCT 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!